Lennox, John C.; Mohammadi Hassanabadi, A.; Wiegold, James
Some commutativity criteria
Rendiconti del Seminario Matematico della Università di Padova, Tome 84 (1990) , p. 135-141
Zbl 0725.20025 | MR 1101288 | 3 citations dans Numdam
⇒ partie suivante Some commutativity criteria. - II
URL stable : http://www.numdam.org/item?id=RSMUP_1990__84__135_0

Bibliographie

[1] M. Curzio - J.C. Lennox - A. Rhemtulla - J. Wiegold, Groups with many permutable subgroups, to appear in J. Austral. Math. Soc. (Series A). MR 1050626 | Zbl 0705.20030

[2] L. Fuchs, Abelian Groups, Budapest, 1958. MR 106942 | Zbl 0091.02704

[3] J.R.J. Groves, A conjecture of Lennox and Wiegold concerning super-soluble groups, J. Austral. Math. Soc. (Series A), 35 (1983), pp. 218-220. MR 704428 | Zbl 0515.20020

[4] J.C. Lennox - J. Wiegold, Extensions of a problem of Paul Erdös on groups, J. Austral. Math. Soc. (Series A), 31 (1981), pp. 459-463. MR 638274 | Zbl 0492.20019

[5] B.H. Neumann, A problem of Paul Erdös on groups, J. Austral. Math. Soc. (Series A), 21 (1976), pp. 467-472. MR 419283 | Zbl 0333.05110

[6] F.P. Ramsey, On a problem of formal logic, Proc. London Math. Soc., 30 (1930), pp. 264-286. JFM 55.0032.04